MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Contents Of Volume 15,No.1
S.M. Chauthaiwale:
HOMOTHETIC CYCLIC QUADRILATERALS OF A CYCLIC QUADRILATERAL
G.V.S.R.Deekshitulu and J. Jagan Mohan:
EXISTENCE AND UNIQUENESS OF SOLUTIONS OF NABLA FRACTIONAL DIFFERENCE EQUATIONS
Y. D. Deshpande:
DECIMALISATION OF A FRACTION : VEDIC METHODS
D.B. Dhaigude ,Swati G. Jadhav and Larra Jabbar Mahmood:
SOLUTION OF SPACE TIME FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS: ADOMIAN DECOMPOSITION METHOD
M.E.Koshti:
USE OF DERIVATIVE IN PARTIAL FRACTIONS, AND THEIR APPLICATIONS
R.M.Lahurikar:
FORMULAE FOR A COMPLEX ERROR FUNCTION
S.N.Maitra:
SOME ASPECTS OF DAMPING ON SIMPLE HARMONIC MOTION
S.Nagmani:
GENERALIZED FRACTIONAL HYPERBOLIC FUNCTIONS
Rajneesh Kumar:
PLANE WAVE PROPAGATION AT THE INTERFACE OF AN ELASTIC HALF SPACE AND A MICRO-POLAR THERMO-ELASTIC HALF-SPACE WITH FRACTIONAL ORDER DERIVATIVE
K.Ravi, R.Jamuna & R. Dinesh Kumar:
FUNCTIONAL EQUATIONS IN WIRELESS SENSOR NETWORKS
Sujata Tapare:
EFFECTIVENESS OF CONCEPTUAL UNDERSTANDING OF CONTINUITY OF FUNCTIONS USING A CALCULUS SOFTWARE
PROBLEM CORNER